On the class of complex Douglas-Kropina spaces
Bull. Korean Math. Soc. 2018 Vol. 55, No. 1, 251-266
Published online January 31, 2018
Nicoleta Aldea, Gheorghe Munteanu
Transilvania University of Bra\c sov, Transilvania University of Bra\c sov
Abstract : In this paper, considering the class of complex Kropina metrics we obtain the necessary and sufficient conditions that these are generalized Berwald and complex Douglas metrics, respectively. Special attention is devoted to a class of complex Douglas-Kropina spaces, in complex dimension $2 $. Also, some examples of complex Douglas-Kropina metrics are pointed out. Finally, the complex Douglas-Kropina metrics are characterized through the theory of projectively related complex Finsler metrics.
Keywords : complex Douglas space, complex Berwald space, projectively related, complex Kropina metric
MSC numbers : 53B40, 53C60
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd